Ask a doctor

Help! Perlane visible tear trough! How long will this last? (photo)

Living in hell. I had perlane sucessfully diminished with hyalase. Now I am left with this. Perlane very visible, tyndall effect. Look like a freak in person. They are very scared of hyalase here in Sweden. Say i need to live with this. I am not even going out. This has been complete help. Can anyone out there help me!

Doctor Answers (1)

Visibility of Perlane in Tear Trough

+1
Perlane is a hylauronic acid injected for facial volume.  This product is usually not injected in the tear trough although I have seen good results with its use in this area occasionally.  Restylane is a thinner, more forgiving product usually injected in the lower lids for volume.  It is also unusual for either of these products to have a tyndall effect on the skin.  A competing hyaluronic acid is manufactured differently and that product may leave a residual blue hue, but Perlane and Restylane do not.  If product remains following injection f hylauronidase, you man require another treatment of hylauronidase.  There are side effects to this counteraction.  The main risk is the breakdown of soft tissue.  This is probably the reason your physicians is cautious.  The tear trough skin is thin, so this area would be at high risk for complication.  I am not sure how long it has been since you were injected with hylauronidase.  I recommend waiting a month and following with you physician for reassessment.  Perlane is not permanent and will eventually totally resolve.


Louisville Plastic Surgeon
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.